Alert archive / Colorado / Winter Storm Warnings in 2006
Winter Storm Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Feb 1, 2006, 3:47 PM MST for 9 counties in Colorado. It took effect at Feb 1, 2006, 8:12 PM MST. It was in force for 32 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 1, 2006, 3:47 PM MST (22:47 UTC)
- In effect from
- Feb 1, 2006, 8:12 PM MST
- Expired
- Feb 3, 2006, 3:57 AM MST
- In force
- 32 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 2, 4:00 AM MST | SNOW 4 | 5 Se Alma, CO | |
| Feb 2, 4:00 AM MST | HEAVY SNOW 9 | Copper Mountain, CO | |
| Feb 2, 5:00 AM MST | SNOW 0.2 | 1 N Estes Park, CO | |
| Feb 2, 6:05 AM MST | HEAVY SNOW 6 | 1 Ne Breckenridge, CO | |
| Feb 2, 7:00 AM MST | SNOW 1.2 | Nederland, CO | |
| Feb 2, 7:00 AM MST | SNOW 1.5 | 1 Nw Rollinsville, CO | |
| Feb 2, 7:00 AM MST | SNOW 3 | Aspen Springs, CO | |
| Feb 2, 12:03 PM MST | HEAVY SNOW 9 | 1 Ne Breckenridge, CO | 2 INCHES SNOWFALL PER HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2621 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 012247 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 347 PM MST WED FEB 1 2006 ...PROLONGED WINTER STORM FOR THE NORTHERN COLORADO MOUNTAINS... .A LARGE AREA OF MOIST AND UNSTABLE AIR WILL BRING SIGNIFICANT SNOWFALL TO THE NORTHERN COLORADO MOUNTAINS BEGINNING TONIGHT AND CONTINUING THROUGH THURSDAY NIGHT. THIS WILL BE A LONG PERIOD OF SNOWFALL THAT WILL BE HEAVY AT TIMES. STRONG WINDS ARE ALSO EXPECTED IN THE HIGHER ELEVATIONS THAT WILL CAUSE NEAR BLIZZARD CONDITIONS. THE SNOW WILL BECOME WIDESPREAD AFTER MIDNIGHT TONIGHT...AND WILL BE HEAVY AT TIMES THROUGH THURSDAY NIGHT. TRAVEL WILL BECOME DIFFICULT TONIGHT AND SEVERE WINTER DRIVING CONDITIONS CAN BE EXPECTED OVER THE MOUNTAIN PASSES DURING THE HEIGHT OF THE STORM ON THURSDAY AND THURSDAY NIGHT. PLAN TO COMPLETE ANY MOUNTAIN TRAVEL THIS EVENING OR BE PREPARED FOR WINTER STORM CONDITIONS IF YOU MUST TRAVEL ON THURSDAY. COZ031-033-034-020700- /O.UPG.KBOU.WS.A.0003.060202T0600Z-060203T0100Z/ /O.NEW.KBOU.WS.W.0003.060202T0600Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 347 PM MST WED FEB 1 2006 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. AFTER A BREAK IN THE SNOW EARLY THIS EVENING...SNOW WILL BECOME WIDESPREAD AFTER MIDNIGHT. THE SNOW WILL CONTINUE THROUGH THURSDAY NIGHT AND WILL BE HEAVY AT TIMES. SNOWFALL TOTALS THROUGH THURSDAY NIGHT WILL BE FROM ONE TO TWO FEET WITH THE HIGHEST TOTALS OCCURRING IN AREAS WEST OF THE DIVIDE AND NORTH OF I-70. LOCALLY HIGHER AMOUNTS ARE POSSIBLE FROM RABBIT EARS PASS NORTH TO THE WYOMING BORDER. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE HIGHER MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BECOME VERY HAZARDOUS LATER TONIGHT. $$ COZ030-032-020700- /O.NEW.KBOU.SN.Y.0002.060202T0600Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 347 PM MST WED FEB 1 2006 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY. WIDESPREAD SNOW WILL DEVELOP AFTER MIDNIGHT TONIGHT AND CONTINUE THROUGH THURSDAY NIGHT. STORM TOTAL SNOW ACCUMULATIONS THROUGH THURSDAY NIGHT WILL RANGE FROM 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIMMESTAD/DANKERS
7 follow-up statements
000 WWUS45 KBOU 020312 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 812 PM MST WED FEB 1 2006 ...PROLONGED WINTER STORM FOR THE NORTHERN COLORADO MOUNTAINS... .A LARGE AREA OF MOIST AND UNSTABLE AIR WILL BRING SIGNIFICANT SNOWFALL TO THE NORTHERN COLORADO MOUNTAINS TONIGHT AND CONTINUING THROUGH THURSDAY NIGHT. THE SNOW HAS STARTED EARLIER THAN EXPECTED...SO WARNINGS AND ADVISORIES HAVE NOW GONE INTO EFFECT. THIS WILL BE A LONG PERIOD OF SNOWFALL THAT WILL BE HEAVY AT TIMES. STRONG WINDS ARE ALSO EXPECTED IN THE HIGHER ELEVATIONS THAT WILL CAUSE NEAR BLIZZARD CONDITIONS. TRAVEL WILL BECOME DIFFICULT TONIGHT AND SEVERE WINTER DRIVING CONDITIONS CAN BE EXPECTED OVER THE MOUNTAIN PASSES DURING THE HEIGHT OF THE STORM ON THURSDAY AND THURSDAY NIGHT. PLAN TO COMPLETE ANY MOUNTAIN TRAVEL THIS EVENING OR BE PREPARED FOR WINTER STORM CONDITIONS IF YOU MUST TRAVEL ON THURSDAY. COZ031-033-034-021115- /O.EXT.KBOU.WS.W.0003.060202T0312Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 812 PM MST WED FEB 1 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW WILL CONTINUE THROUGH THURSDAY NIGHT...HEAVY AT TIMES...ESPECIALLY THIS EVENING AND AGAIN ON THURSDAY. SNOWFALL TOTALS THROUGH THURSDAY NIGHT WILL BE FROM ONE TO TWO FEET WITH THE HIGHEST TOTALS OCCURRING IN AREAS WEST OF THE DIVIDE AND NORTH OF I-70. LOCALLY HIGHER AMOUNTS ARE POSSIBLE FROM RABBIT EARS PASS NORTH TO THE WYOMING BORDER. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE HIGHER MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BECOME VERY HAZARDOUS LATER TONIGHT. $$ COZ030-032-021115- /O.EXT.KBOU.SN.Y.0002.060202T0312Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 812 PM MST WED FEB 1 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST FRIDAY. WIDESPREAD SNOW WILL CONTINUE THROUGH THURSDAY NIGHT. STORM TOTAL SNOW ACCUMULATIONS THROUGH THURSDAY NIGHT WILL RANGE FROM 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SWE
000 WWUS45 KBOU 021106 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 406 AM MST THU FEB 2 2006 ...PROLONGED WINTER STORM FOR THE NORTHERN COLORADO MOUNTAINS... .A LARGE AREA OF MOIST AND UNSTABLE AIR WILL BRING SIGNIFICANT SNOWFALL TO THE NORTHERN COLORADO MOUNTAINS TODAY AND TONIGHT. THIS WILL BE A LONG PERIOD OF SNOWFALL THAT WILL BE HEAVY AT TIMES. STRONG WINDS ARE ALSO EXPECTED IN THE HIGHER ELEVATIONS THAT WILL CAUSE NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BE DIFFICULT TODAY AND TONIGHT WITH SEVERE WINTER DRIVING CONDITIONS OVER THE MOUNTAIN PASSES. COZ031-033-034-021915- /O.CON.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 406 AM MST THU FEB 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW WILL CONTINUE THROUGH TONIGHT...HEAVY AT TIMES... ESPECIALLY THIS AFTERNOON AND TONIGHT. SNOWFALL TOTALS BY FRIDAY MORNING WILL BE FROM ONE TO TWO FEET WITH THE HIGHEST TOTALS OCCURRING IN AREAS WEST OF THE DIVIDE AND NORTH OF I-70. LOCALLY HIGHER AMOUNTS ARE POSSIBLE FROM RABBIT EARS PASS NORTH TO THE WYOMING BORDER. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE HIGHER MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BE VERY HAZARDOUS TODAY AND TONIGHT. $$ COZ030-032-021915- /O.CON.KBOU.SN.Y.0002.000000T0000Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 406 AM MST THU FEB 2 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. WIDESPREAD SNOW WILL CONTINUE THROUGH TONIGHT. STORM TOTAL SNOW ACCUMULATIONS BY FRIDAY MORNING WILL RANGE FROM 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 021916 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1216 PM MST THU FEB 2 2006 ...SNOW CONTINUES FALLING IN THE NORTHERN COLORADO MOUNTAINS... .MOIST AND UNSTABLE AIR CONTINUES MOVING INTO COLORADO TODAY WITH SIGNIFICANT SNOWFALL EXPECTED IN THE NORTHERN COLORADO MOUNTAINS THROUGH TONIGHT. SNOWFALL WILL BE HEAVY AT TIMES. STRONG WINDS ARE ALSO EXPECTED AT HIGHER ELEVATIONS THAT WILL CAUSE NEAR BLIZZARD CONDITIONS AT TIMES. TRAVEL WILL BE DIFFICULT THIS AFTERNOON AND TONIGHT WITH SEVERE WINTER DRIVING CONDITIONS OVER THE MOUNTAIN PASSES. COZ031-033-034-030330- /O.CON.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1216 PM MST THU FEB 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW WILL CONTINUE THROUGH TONIGHT...HEAVY AT TIMES... ESPECIALLY THIS AFTERNOON AND TONIGHT. SNOWFALL TOTALS BY FRIDAY MORNING WILL BE FROM ONE TO TWO FEET WITH THE HIGHEST TOTALS OCCURRING IN AREAS WEST OF THE DIVIDE AND NORTH OF I-70. LOCALLY HIGHER AMOUNTS ARE POSSIBLE FROM RABBIT EARS PASS NORTH TO THE WYOMING BORDER. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE HIGHER MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BE VERY HAZARDOUS TODAY AND TONIGHT. $$ COZ030-032-030330- /O.CON.KBOU.SN.Y.0002.000000T0000Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 1216 PM MST THU FEB 2 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. WIDESPREAD SNOW WILL CONTINUE THROUGH TONIGHT. STORM TOTAL SNOW ACCUMULATIONS BY FRIDAY MORNING WILL RANGE FROM 6 TO 12 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 022256 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 356 PM MST THU FEB 2 2006 ...SNOW BEGINNING TO TAPER OFF IN THE NORTHERN COLORADO MOUNTAINS... .MOIST AND UNSTABLE AIR REMAINS OVER THE NORTHERN COLORADO MOUNTAINS THIS AFTERNOON...BUT WINDS ALOFT HAVE BEGUN DECREASING. SNOW CONTINUES FALLING LATE THIS AFTERNOON...BUT THE HEAVIEST SNOWFALL HAS MOVED TO THE SAN JUAN MOUNTAINS. SNOWFALL IS EXPECTED TO CONTINUE DECREASING THROUGH THE EVENING HOURS BUT LOCALLY HEAVY SHOWERS MAY STILL DEVELOP OVER NORTHWEST FACING SLOPES THROUGH ABOUT 8 PM. COZ031-033-034-030700- /O.CON.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 356 PM MST THU FEB 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED THROUGH MIDNIGHT. THE HEAVIEST SNOW ACCUMULATIONS WILL BE IN SUMMIT AND NORTHERN PARK COUNTIES...MAINLY SOUTH OF I-70. EMBEDDED SNOW SHOWERS MAY STILL PRODUCE SNOWFALL RATES UP TO 2 INCHES PER HOUR THIS EVENING. HEAVIER SHOWERS WILL CAUSE SNOWPACKED ROAD CONDITIONS TO DEVELOP. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL ALSO PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW IN THE HIGHER MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BE VERY HAZARDOUS THIS EVENING. $$ COZ030-032-030700- /O.CON.KBOU.SN.Y.0002.000000T0000Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 356 PM MST THU FEB 2 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. WIDESPREAD SNOW WILL CONTINUE THROUGH THIS EVENING. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 030036 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 536 PM MST THU FEB 2 2006 ...SNOW TAPERING OFF QUICKLY IN THE MOUNTAINS OF NORTHERN COLORADO... .A BATCH OF DRY AIR HAS MOVED INTO THE NORTHERN MOUNTAINS OF COLORADO EARLY THIS EVENING...BRINGING A RAPID DECREASE TO SNOWFALL. THERE IS STILL ANOTHER UPPER LEVEL DISTURBANCE HEADED TOWARD COLORADO LATER TONIGHT...WHICH IS EXPECTED TO BRING MORE ACCUMULATING SNOWFALL TO THE MOUNTAINS AFTER MIDNIGHT. IN ADDITION...STRONG NORTHWEST WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW ESPECIALLY ABOVE TIMBERLINE AND IN OPEN AREAS. SURFACE OBSERVATIONS AND AUTOMATED SNOW SENSORS INDICATE SNOWFALL TOTALS SO FAR RANGED BETWEEN 4 AND 14 INCHES IN THE MOUNTAINS ABOVE 9000 FEET. ONLY LIGHT AMOUNTS OF SNOW...GENERALLY LESS THAN 4 INCHES...HAVE OCCURRED IN THE VALLEYS BELOW 9000 FEET. COZ030-032-030145- /O.CAN.KBOU.SN.Y.0002.000000T0000Z-060203T1200Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE...HOT SULPHUR SPRINGS... KREMMLING 536 PM MST THU FEB 2 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE SNOW ADVISORY. WHILE LIGHT SNOW SHOWERS ARE EXPECTED TO REDEVELOP OVERNIGHT... ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS. $$ COZ031-033-034-030845- /O.CON.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 536 PM MST THU FEB 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW HAD DECREASED SIGNIFICANTLY ACROSS THE MOUNTAINS EARLY THIS EVENING. SNOW SHOWERS ARE EXPECTED TO REDEVELOP AND BECOME MORE WIDESPREAD BY MIDNIGHT...AND THEN CONTINUE THROUGH DAYBREAK FRIDAY. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH ABOVE TIMBERLINE WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW OVER THE HIGHER MOUNTAIN PASSES AND IN OPEN AREAS. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BE HAZARDOUS TONIGHT. $$ BARJENBRUCH
000 WWUS45 KBOU 030451 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 951 PM MST THU FEB 2 2006 ...ONE LAST ROUND OF SNOW FOR THE MOUNTAINS OF NORTHERN COLORADO... .THE LAST DISTURBANCE ASSOCIATED WITH THIS MOUNTAIN STORM WILL MOVE ACROSS THE NORTHERN MOUNTAINS OF COLORADO AFTER MIDNIGHT. THIS WILL BRING AN INCREASE IN SNOW TO THE MOUNTAINS OVERNIGHT. IN ADDITION...STRONG NORTHWEST WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW ESPECIALLY ABOVE TIMBERLINE AND IN OPEN AREAS. SURFACE OBSERVATIONS AND AUTOMATED SNOW SENSORS INDICATE SNOWFALL TOTALS SO FAR RANGED BETWEEN 4 AND 14 INCHES IN THE MOUNTAINS ABOVE 9000 FEET. COZ031-033-034-031200- /O.CON.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 951 PM MST THU FEB 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. SNOW HAD DECREASED SIGNIFICANTLY ACROSS THE MOUNTAINS THIS EVENING. SNOW SHOWERS ARE EXPECTED TO REDEVELOP AND BECOME MORE WIDESPREAD AFTER MIDNIGHT...AND THEN CONTINUE THROUGH DAYBREAK FRIDAY. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED. WEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 50 MPH ABOVE TIMBERLINE WILL PRODUCE SIGNIFICANT BLOWING AND DRIFTING SNOW OVER THE HIGHER MOUNTAIN PASSES AND IN OPEN AREAS. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE HIGHLY LIKELY. TRAVEL IN THE NORTHERN COLORADO MOUNTAINS WILL BE HAZARDOUS TONIGHT. $$ BARJENBRUCH
000 WWUS45 KBOU 031057 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 357 AM MST FRI FEB 3 2006 COZ031-033-034-031200- /O.CAN.KBOU.WS.W.0003.000000T0000Z-060203T1200Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 357 AM MST FRI FEB 3 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER STORM WARNING. SOME LIGHT SNOW WILL CONTINUE IN THE MOUNTAINS TODAY HOWEVER ADDITIONAL ACCUMULATIONS WILL BE UNDER 3 INCHES. NORTHWEST WINDS OF 20 TO 35 MPH WITH SOME HIGHER GUSTS WILL PRODUCE SOME BLOWING AND DRIFTING SNOW MAINLY OVER THE HIGHER MOUNTAIN PASSES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Feb 1, 2:45 PM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 1, 2:45 PM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 245 PM MST WED FEB 1 2006 .SHORT TERM DISCUSSION...THE MAIN WEATHER STORY FOR THE NEXT 24 HOURS WILL BE THE ONSET OF A PROLONGED SNOW EVENT FOR THE MOUNTAINS. LINGERING LOW LEVEL MOISTURE THIS AFTERNOON AND EVENING WILL CONTINUE PRODUCING SCATTERED SNOW SHOWERS. HOWEVER...LATER TONIGHT DEEPER MOISTURE WILL MOVE INTO THE STATE...DRIVEN BY A STRONG PACIFIC JET. STRONG OROGRAPHICS WILL COMBINE WITH STEEP LAPSE RATES TO PRODUCE MOUNTAINS SNOWFALL THROUGH ABOUT FRIDAY MORNING. MODEL SOUNDINGS SHOW THAT THE LAPSE RATES OVER THE MOUNTAINS WILL BE AROUND 7 C/KM AND SATURATED THROUGH 500 MB. THE RABBIT EARS PASS/STEAMBOAT SPRINGS AREA IS GOING TO GET THE MOST SNOW FROM THIS FLOW PATTERN...BUT THE INSTABILITY AND MOIST AIRMASS WILL ALSO SPILL INTO OUR MOUNTAIN AREAS. WILL UPGRADE THE WINTER STORM WATCH TO A WINTER STORM WARNING WITH THE AFTERNOON PACKAGE. STRONG FLOW OVER THE RIDGES MAY PRODUCE AREAS OF BLOWING AND DRIFTING SNOW TO GO ALONG WITH THE 12-18 INCHES OF SNOW THAT ARE EXPECTED THROUGH TOMORROW EVENING. WILL ALSO ISSUE A SNOW ADVISORY FOR ZONES 30 AND 32 SINCE THE LOW STABILITY OF THE AIRMASS MAY ALLOW FOR DECENT SNOW RATES...EVEN ACROSS THE VALLEY LOCATIONS. WEATHER ON THE PLAINS WILL BE MAINLY DRY...EXCEPT THURSDAY AFTERNOON WHEN IT IS POSSIBLE THAT THE LEFT FRONT QUADRANT OF THE JET STREAM ALOFT MAY INDUCE SOME BANDED PRECIPITATION ACROSS DENVER AND THE PALMER DIVIDE. DOWNSLOPE WINDS WILL KEEP TEMPERATURES MILD ACROSS THE LOWER ELEVATIONS...BUT MODEL SOUNDINGS SHOW NEARLY SATURATED PROFILES AT KDEN AND KLIC AT 00Z WITH UNI-DIRECTIONAL FLOW ALOFT. ANY BANDS OF SHOWERS THAT DEVELOP WILL LINGER INTO THE EVENING. WILL MENTION A MIX OF RAIN AND SNOW DUE TO THE WARMER TEMPERATURES. EVEN THOUGH THE FLOW ALOFT IS STRONG...AN AMPLIFIED WAVE STRUCTURE IS NOT EXPECTED TO DEVELOP BECAUSE OF ALL THE MOISURE IN THE AIRMASS. MOUNTAIN RIDGES AND PASSES SHOULD BE THE ONLY PLACES TO SEE GUSTY WINDS. .LONG TERM DISCUSSION...THU NGT-SAT...MDLS MAINTAIN MOIST NWLY FLO ALF ACRS CNTRL RCKYS TIL FRI EVE WHEN UPR RDG STARTS TO BUILD OVER AREA. STG MOIST OROGRAPHIC FLOW ALF WILL CONT TO PRODUCE GUD AMTS OF SNW IN MTNS WITH GENL DWNWRD Q-G OMEGA. WILL KEEP WINTER STORM WRNG GOING THRU THU NGT. ETA12 SNOW AMTS WERE QUITE CLOSE TO SNOW MDL AMTS OF 4-6 INCHES IN ZONE 31 AND 2-5 INCHES IN ZNS 33 AND 34. SNOW AMTS TAPER OFF TO 1 TO 3 INCHES IN HI COUNTRY ON FRI AND WILL LEAVE SUM LIGERING SCT SNW SHWRS IN MTNS THRU FRI EVE BFR STG WARM ADVECTN AND DCRSG MSTR KILL SHWRS LATE FRI NGT. WILL ALSO MENTION SLGT CHC OF SHWRS OVR PTNS OF PLAINS ON THU NGT AND FRI. H7 TEMPS OF -10C ON FRI WILL KEEP MAX TEMPS CHILLY....BUT SFC LEE TROFG AND STG WRMG ALF WILL WARM TEMPS TO LWR TO MID 50S ON PLAINS SAT AFTN. IN EXTENDED PRD...SUN-WED...MDLS BLD BLOCKING UPR RDG OVER W COAST AND MAINTAIN N TO NWLY FLO ALF ACRS CNTRL RCKYS THRU PRD. UPR TROF ON SUN AND SUN NGT WILL SPREAD SNW OVR MTNS AND SHWRS ONTO PLAINS. OTRW AMS WILL REMAIN DRY MON-WED. TEMPS WILL BE NR SEASONAL NORMS. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING LATE TONIGHT THROUGH THURSDAY NIGHT...NRN MTNS...ZONES 31..33 AND 34. SNOW ADVISORY LATE TONIGHT THROUGH THURSDAY NIGHT...NORTH PARK AND MIDDLE PARK...ZONES 30 AND 32. && KDRBY/GARD...WFO BOULDER
Hazardous weather outlook, Feb 1, 11:18 AM MST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1118 AM MST WED FEB 01 2006 COZ030>051-021300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1118 AM MST WED FEB 01 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG AND MOIST NORTHWESTERLY FLOW WILL BE MOVING INTO COLORADO LATER TONIGHT WHICH WILL BRING INCREASING SNOW TO THE NORTH CENTRAL MOUNTAINS. SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED AS THIS STORM CONTINUES THROUGH THURSDAY. A WINTER STORM WARNING WILL BE ISSUED FOR THE MOUNTAINS ABOVE 9000 FEET LATER TODAY. THE WARNING WILL BE IN EFFECT FOR TONIGHT THROUGH THURSDAY NIGHT FOR SNOW ACCUMULATIONS OF 12 TO 18 INCHES. SNOW ADVISORIES WILL ALSO BE ISSUED FOR NORTH PARK AND MIDDLE PARK FOR SNOW ACCUMULATIONS OF 6 TO 10 INCHES. MILD AND GENERALLY DRY WEATHER WILL CONTINUE ACROSS THE PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW WILL CONTINUE IN THE MOUNTAINS FROM THURSDAY THROUGH FRIDAY BEFORE DIMINISHING ON FRIDAY EVENING. SEVERAL INCHES OF SNOW WILL OCCUR DURING EACH 12 HOUR PERIOD. GUSTY WEST WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW ESPECIALLY OVER THE HIGH MOUNTAIN PASSES. OVER LOWER ELEVATIONS THERE WILL BE A SLIGHT CHANCE OF RAIN OR SNOW SHOWERS ON THE PLAINS THURSDAY AFTERNOON AND EVENING. ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE AREA ON SUNDAY AND SUNDAY NIGHT BRINGING A CHANCE OF SNOW TO THE MOUNTAINS AND A SLIGHT CHANCE OF SHOWERS TO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT SNOWFALL REPORTS FROM THE MOUNTAINS ON THURSDAY WILL BE APPRECIATED. DANKERS/GARD...WFO BOULDER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:53 AM MST | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 12 hr |
| Feb 1, 3:47 PM MST | Snow Advisory | BOU | Grand, Jackson, Summit | 26 hr |
Nearby
Winter Storm Warnings in Colorado, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.